MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported that the patient was dissatisfied with the outcome.The doctor aimed for monovision while the patient wanted both eyes for distance vision.The lens was explanted on (b)(6) 2021.Device history record for the lens was reviewed.No issues were noted.The explanted lens is in process of being returned for evaluation.
 
Event or Problem Description
Site reported that the patient was dissatisfied with vision.The doctor aimed for monovision, however, the patient wanted distance vision for both eyes.The lens was explanted on (b)(6) 2021.
 
Additional Manufacturer Narrative
Site reported that the patient was dissatisfied with vision.The doctor aimed for monovision, however, the patient wanted distance vision for both eyes.The lens was explanted on (b)(6) 2021.The explanted lens was not returned for evaluation despite follow-ups.
 
Event or Problem Description

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11569323
Report Number3012712027-2021-00014
Device Sequence Number4455499
Product Code PZK
UDI-Device Identifier00818806020234
UDI-Public0100818806020234111911072210312120013980417
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001398
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;